Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On the Hartman-Grobman Theorem with Parameters

Texto completo
Autor(es):
Rodrigues, Hildebrando M. [1] ; Sola-Morales, J. [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Politecn Cataluna, Dept Matemat Aplicada 1, E-08028 Barcelona - Spain
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Dynamics and Differential Equations; v. 22, n. 3, p. 473-489, SEP 2010.
Citações Web of Science: 4
Resumo

The Hartman-Grobman Theorem of linearization is extended to families of dynamical systems in a Banach space X, depending continuously on parameters. We prove that the conjugacy also changes continuously. The cases of nonlinear maps and flows are considered, and both in global and local versions, but global in the parameters. To use a special version of the Banach-Caccioppoli Theorem we introduce equivalent norms on X depending on the parameters. The functional setting is suitable for applications to some nonlinear evolution partial differential equations like the nonlinear beam equation. (AU)

Processo FAPESP: 03/10042-0 - Sistemas dinâmicos não lineares e aplicações
Beneficiário:Alexandre Nolasco de Carvalho
Linha de fomento: Auxílio à Pesquisa - Programa PRONEX - Temático